# SDR 2007FA0000280

- Difficulty date: March 12, 2007
- Submitted: March 29, 2007
- Operation: General aviation
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 452552
- Condition: Inaccurate
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PN 96522-00, CENTERING SPRING ASSY, HAS A ROD END BEARING ON THE END OF THE SHAFT, WHICH BOLTS TO THE IMOVABLE PORTION OF THE NOSE GEAR.  ORIGINAL ROD END BEARING IS .375 INCH THICK WHERE BOLT GOES THRU.  NEW ROD END BEARING THAT COMES WITH PN 96522-00 ASSY, IS .433 INCH THICK AND RELOCATES CLEVIS BOLT PN AN24-20A .0625 INCH DOWNWARD (UNFAVORABLE) AND CONTRADICTS REQUIREMENTS OF MFG MSB 893.  (K)
